Skip to product information
1 of 1

Rosa Store

3 Pack Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever 300 Tablets Each

3 Pack Anacin Fast Pain Relief Aspirin & Caffeine Pain Reliever 300 Tablets Each

Regular price $16.32 USD
Regular price $43.31 USD Sale price $16.32 USD
Sale Sold out
Shipping calculated at checkout.

Directions: Do not use more than directed (see overdose warning) Drink a full glass of water with each dose Adults and children 12 years of age and older: take 2 tablets every 6 hours; not more than 8 tablets in 24 hours. or as directed by a doctor Children under 12 years of age: ask a doctor Ingredients: Active ingredients (per tablet) Purposes Aspirin (NSAID)* 400 mg . . . . . . . . . Pain reliever Caffeine 32 mg . . . . . . . . . . . . . . . . Pain reliever aid For minor aches and pains due to headache. muscular ache. back ache. toothache. menstrual cramps. common cold and arthritis Take 2 tablets every 6 hours; safe for adults and children 12 years of age and older

View full details